MathSciNet Relay Station
MathSciNet bibliographic data
MR1277214 65T20 (42C10 44A15 94A12)
Driscoll, James R.; Healy, Dennis M., Jr. Computing Fourier transforms and convolutions on the $2$-sphere. Adv. in Appl. Math. 15 (1994), no. 2, 202–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement